# SDR QXEA2018062600237

- Difficulty date: June 17, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 27,391 hours, 29,011 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB SEAT TRACK NR 9 CORRODED BEYOND LIMITS. REMOVED LT IB SEAT TRACK NR 9 IAW SRM 51-42-05, 51-40-15, 51-41-05. REPLACED LT IB SEAT TRACK NR 9 IAW SRM 51-42-05, 51-40-15, 51-41-05.
